| Catalog Number |
112340 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
During impaction of the checkpoint, the checkpoint driver was damaged.One piece of the prong broke and was located on the back table.It is not usable and needs to be replaced asap.Case type: tha.
Event or Problem Description
Additional Manufacturer Narrative
During impaction of the checkpoint, the checkpoint driver was damaged.One piece of the prong broke and was located on the back table.It is not usable and needs to be replaced asap.Case type: tha.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: product history review cannot be conducted as the lot number provided was incorrect.Complaint history review: complaint history review cannot be conducted as the lot number provided was incorrect.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.